# SDR 07FDEA03331

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION ON 2 COCKPIT MEMBRANES 1 WEB REPAIRED IAW SRM 53-00-01 FIG 10 VOL 1.  THE OTHER WEB IS WITHIN LIMITS AFTER CORROSION REMOVAL IAW SRM 53-00-01 FIG1 VOL1:TREATED AREA IAW SRM 51-21-01.
